# SDR ZZDA2012179

- Difficulty date: February 8, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 CARGO DOOR THRESHOLD (JAMB), CORROSION.  ACCOMPLISHED LOWER PAN SECTION REPLACEMENT PER B717 SRM 53-20-15.
